# SDR QMLA2023101920093

- Difficulty date: October 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N11UQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8053
- Aircraft time: 8,263 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Detector
- Part number: 704A34543007
- Condition: Unknown
- Location: T/R Gearbox
- Component: Gearbox, Urocop
- Component part number: 350A33050200
- Stage of operation: AA
- How discovered: M
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE FROM HCNMC TO HLBB WHILE @ 5500MSL, 2000'AGL, 110KIAS; EXPERIENCED A FLICKERING TRGB CHIP CAUTION LIGHT. THIS OCCURRED 3 TIMES; PILOT MOVED COLLECTIVE THE LAST TIME AND THE LIGHT FLASHED AS HE MOVED THE COLLECTIVE. PILOT CONFIRMED THE LIGHT HAD FLICKERED WITH OTHER CREWMEMBERS AND DECIDED TO DO A PRECAUTIONARY LANDING AT THE NEAREST AIRPORT. F98 WAS APPROXIMATELY 8 MILES NORTH OF THE AIRCRAFT AT THIS TIME. NORMAL APPROACH WAS MADE TO PREPARED RUNWAY, AND TAXI'D OFF INTO A PARKING AREA AND CONDUCTED A NORMAL SHUTDOWN.  MECHANIC REMOVED CHIP PLUG NOTED FINE HAIR LIKE PARTICAL ON CHIP PLUG, CLEANED PLUG DRAINED OIL FROM GEARBOX, REPLACED OIL RININSTALLED CHIP PLUG, PEFORMED PENELTY RUN, CHECKED PLUGS, NO DEFECTS,  WORK DONE IAW EC130T2 MM 05-50-00, 6-1. ACFT IN AIRWORTHY CONDITION.
